Volume 94

On the rigidity of punctured ovaloids

Pages 1-20 by Robert Everist Greene, Hung Hsi | From volume 94-1

Complex-analytic properties of certain Zariski open sets on algebraic varieties

Pages 21-51 by Phillip A. Griffiths | From volume 94-1

The converse to the fixed point theorem of P. A. Smith. I.

Pages 52-68 by Lowell Jones | From volume 94-1

A topological characterisation of the affine plane as an algebraic variety

Pages 69-88 by Chidambaram Padmanabhan Ramanujam | From volume 94-1

On the Schur indices of characters of the exceptional Weyl groups

Pages 89-107 by Mark Benard | From volume 94-1

Free metacyclic group actions on homotopy spheres

Pages 108-124 by Ted Petrie | From volume 94-1

Some questions of uniform distribution

Pages 125-138 by William A. Veech | From volume 94-1

Imaginary quadratic fields with class number 2

Pages 139-152 by Alan Baker | From volume 94-1

A transcendence theorem for class-number problems

Pages 153-173 by Harold Mead Stark | From volume 94-1

On automorphic forms on $GL_2$ and Hecke operators

Pages 174-189 by Toshitsune Miyake | From volume 94-1

On a fundamental inequality in number theory

Pages 190-199 by Alan Baker, Harold Mead Stark | From volume 94-1

Iterated Cohen extensions and Souslin’s problems

Pages 201-245 by Robert M. Solovay, Stanley Tennenbaum | From volume 94-2

Spherical transforms on semisimple Lie groups

Pages 246-303 by P. C. Trombi, Veeravalli S. Varadarajan | From volume 94-2

$\mathcal{H}_p$ sections of vector bundles over Riemann surfaces

Pages 304-324 by Harold Widom | From volume 94-2

On density properties of $S$-subgroups of locally compact groups

Pages 325-329 by Shu Ping Wang | From volume 94-2

The multiplier problem for the ball

Pages 330-336 by Charles Fefferman | From volume 94-2

Normalized period matrices. I. Plane curves

Pages 337-388 by Bernard Dwork | From volume 94-2

Word problems and recursively enumerable degrees of unsolvability

Pages 389-391 by William W. Boone | From volume 94-3

Truth-table degrees and the Boone groups

Pages 392-396 by Donald J. Collins | From volume 94-3

On the Kervaire obstruction

Pages 397-413 by Colin P. Rourke, Dennis P. Sullivan | From volume 94-3

Measurable cardinals and $\Delta_3^1$ well-orderings

Pages 414-446 by Jack H. Silver | From volume 94-3

A structural stability theorem

Pages 447-493 by Joel W. Robbin | From volume 94-3

Codimension-one foliations of spheres

Pages 494-503 by H. Blaine Lawson, Jr. | From volume 94-3

On the zeta-function of an abelian variety with complex multiplication

Pages 504-533 by Goro Shimura | From volume 94-3

A finiteness theorem for $K_2$ of a number field

Pages 534-548 by Howard Garland | From volume 94-3

The spectrum of an equivariant cohomology ring. I.

Pages 549-572 by Daniel Qulilen | From volume 94-3

The spectrum of an equivariant cohomology ring. II.

Pages 573-602 by Daniel Quillen | From volume 94-3